Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A result on value distribution of L-functions


Author: Bao Qin Li
Journal: Proc. Amer. Math. Soc. 138 (2010), 2071-2077
MSC (2010): Primary 30D30, 30D35, 11M06, 11M36
Published electronically: December 9, 2009
MathSciNet review: 2596044
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We will establish a theorem on value distribution of L-functions in the Selberg class, which shows how an L-function and a meromorphic function are uniquely determined by their $ c$-values and which, as a consequence, proves a result on the unicity of the Riemann zeta function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30D30, 30D35, 11M06, 11M36

Retrieve articles in all journals with MSC (2010): 30D30, 30D35, 11M06, 11M36


Additional Information

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10222-8
PII: S 0002-9939(09)10222-8
Received by editor(s): June 13, 2009
Received by editor(s) in revised form: September 20, 2009
Published electronically: December 9, 2009
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.